MathSciNet Relay Station
MathSciNet bibliographic data
MR863651 (87k:11101) 11N35 (11M56)
Grupp, F. On difference-differential equations in the theory of sieves. J. Number Theory 24 (1986), no. 2, 154–173.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement